# SDR IPXA2016030100163

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 61,959 hours, 11,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE PREFLIGHT CREW FOUND R1 SLIDE PUSH BUTTON WILL NOT TEST.  TRANSFER TO MEL 25-61-2, DMP 25-61-2, ACCOMPLISHED PRIOR TO DEPARTURE PRESSURE OK NORMAL PLACARD INSTALLED SECURED INDICATORS JACK/PLUG CONNECTOR AND OPS CHECKED NORMAL IAW AMM 25-61-04-501. PLACARD REMOVED.
